# SDR ASAA2014011312389

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 7,872 hours, 2,308 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Warning Message
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE.  ACFT GROUNDED. WHCU LOGGED, SENSOR FAULT.  NO DEFECTS NOTED WITH COIL CORD OR TEMP SENSOR WHILE RINGING.  SWAPPED TO SPARE TEMP SENSOR.  OP CHECKED NORMAL, IAW FIM 30-41, TASK 811 & W/D 30-41-11.
